# SDR C77A2020020430050

- Difficulty date: October 17, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086188001
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE CENTER FUSELAGE III FLOOR STRUCTURE LONGITUDINAL BEAM INTERCOSTAL BETWEEN FRAMES 89-90. REFERENCE ETD2019-170-138520 FIGURES 1 FOR DETAILS, FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-138520, WHICH ALLOW THE AREAS TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
REV. 1 IS BEING ISSUED TO UPDATE THE SIGN-OFF STATEMENT.
